Re: May need to suddenly stop BF - help!
I don't see any reason to stop nursing. First of all, C. diff is quite rare in people who are generally healthy. It's most prevalent in hospitals, and you're not in a hospital. As an adult who is pretty unlikely to have any C. diff in you, you're very unlikely to get a C. diff infection even if the Clindamycin really wipes out your gut flora. Second, your baby isn't getting a full dose of Clindamycin- just what comes through your milk. Third, let's say the absolute worst happens and your and your baby's gut flora gets wiped out. In that case, the best thing to give your baby would be breastmilk, because it contains chemical compounds which help healthy bacteria get established in the infant gut (see https://pubs.acs.org/cen/coverstory/86/8639cover.html).
I'm really sorry your mom put the fear into you. But I don't think you should worry. Just nurse the baby, take a good probiotic yourself and give one to the baby, and watch your breast hygiene and sugar intake. That should help you avoid thrush/yeast, which I see as your most likely complication from the antibiotics.
Relax, mama! It's going to be okay! And if you're really scared, call Infant Risk. http://www.infantrisk.com
Coolest thing my big girl said recently: "How can you tell the world is moving when you are standing on it?"
Coolest thing my little girl sang recently: "I love dat one-two pupples!"